# SDR MASA20201215111

- Difficulty date: December 2, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 38,824 hours, 31,314 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Canister
- Part number: CC6701294022
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CANISTER NR 3 THROUGHOUT ACCESS PANEL 5551AB RT WING.  REPAIRED PER RE0 670-57-42-577 REV.
